BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Travelling Waves in a SI Endemic Model

Participants in the publication
Juan Campos (Author)
Alessandro Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Carlota Rebelo (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2017-12-11

Where published
Journal of Dynamics and Differential Equations

Publication Identifiers
ISSN - 1040-7294

Publisher
Springer Nature

Volume
30
Number
4

Starting page
1837
Last page
1854

Document Identifiers
DOI - https://doi.org/10.1007/s10884-017-9632-0
URL - http://dx.doi.org/10.1007/s10884-017-9632-0

Rankings
SCIMAGO Q1 (2017) - 1.208 - Analysis


Export

APA
Juan Campos, Alessandro Margheri, Carlota Rebelo, (2017). Travelling Waves in a SI Endemic Model. Journal of Dynamics and Differential Equations, 30, 1837-1854. ISSN 1040-7294. eISSN . http://dx.doi.org/10.1007/s10884-017-9632-0

IEEE
Juan Campos, Alessandro Margheri, Carlota Rebelo, "Travelling Waves in a SI Endemic Model" in Journal of Dynamics and Differential Equations, vol. 30, pp. 1837-1854, 2017. 10.1007/s10884-017-9632-0

BIBTEX
@article{38146, author = {Juan Campos and Alessandro Margheri and Carlota Rebelo}, title = {Travelling Waves in a SI Endemic Model}, journal = {Journal of Dynamics and Differential Equations}, year = 2017, pages = {1837-1854}, volume = 30 }